# SDR COOSDR02013

- Difficulty date: March 1, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Engine: Pwa JT3D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPT. Y STA 570.0, LONGERON 31R WITH CORROSION.
